Description
Piricet Syrup 60ml contains Cetirizine Hydrochloride 5mg per 5ml.
It is an antihistamine used for fast relief of runny nose, sneezing, itchy eyes and itchy skin associated with allergies, including allergic rhinitis and urticaria (hives).
It provides up to 24-hour allergy relief and should be taken once daily as directed; it may cause drowsiness in some people.
















